Skip to main content
Article
On the Stability of a Microstructure Model
Computational Materials Science
  • Mihhail Berezovski, Tallinn University of Technology
  • Arkadi Berezovski, Tallinn University of Technology
Submitting Campus
Daytona Beach
Department
Mathematics
Document Type
Article
Publication/Presentation Date
2-1-2012
Abstract/Description

Abstract

The asymptotic stability of solutions of the Mindlin-type microstructure model for solids is analyzed in the paper. It is shown that short waves are asymptotically stable even in the case of a weakly non-convex free energy dependence on microdeformation. Research highlights

The Mindlin-type microstructure model cannot describe properly short wave propagation in laminates. A modified Mindlin-type microstructure model with weakly non-convex free energy resolves this discrepancy. It is shown that the improved model with weakly non-convex free energy is asymptotically stable for short waves.

DOI
https://doi.org/10.1016/j.commatsci.2011.01.027
Publisher
Elsevier
Additional Information

Dr. Mihhail Berezovski was not affiliated with Embry-Riddle Aeronautical University at the time this paper was published.

Citation Information
Mihhail Berezovski and Arkadi Berezovski. "On the Stability of a Microstructure Model" Computational Materials Science Vol. 52 Iss. 1 (2012) p. 193 - 196
Available at: http://works.bepress.com/berezovski/16/